MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB213, VOYANT MARYLAND SINGLE 44CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB213, VOYANT MARYLAND SINGLE 44CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB213
Medical Device Problem Codes Device Alarm System (1012); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic modified duodenal switch.Event description: dr.[(b)(6)] performed a modified duodenal switch using the voyant maryland single step.The seal activation button got stuck and a new device had to be opened.It was noted that an error message was present on the generator as well, but the specific error was not notated.No adverse effect occurred.Applied rep was not present for case.Product is available for return.Type of intervention: a new device had to be opened.Patient status: no adverse effect occurred.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the customer¿s experience of device alarms.Based on the condition of the returned unit, it is likely that the reported event was caused by a compromised resistance weld within the jaws of the device.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.
 
Event or Problem Description
Procedure performed: laparoscopic modified duodenal switch.Event description: dr.[name] performed a modified duodenal switch using the voyant maryland single step.The seal activation button got stuck and a new device had to be opened.It was noted that an error message was present on the generator as well, but the specific error was not notated.No adverse effect occurred.Applied rep was not present for case.Product is available for return.Additional information received via email on 19jan2024: the facility may have meant the blade lever was sticking, but i'm not sure.The only information i was given on that device was that the button was stuck.Type of intervention: a new device had to be opened.Patient status: no adverse effect occurred.

Brand Name
EB213, VOYANT MARYLAND SINGLE 44CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18331995
Report Number2027111-2023-00856
Device Sequence Number6938069
Product Code GEI
UDI-Device Identifier00607915140809
UDI-Public(01)00607915140809(17)260710(30)01(10)1496435
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Model NumberEB213
Device Catalogue Number101474691
Device Lot Number1496435
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VOYANT GENERATOR.
Patient SexUnknown